# SDR SQP2011F00000

- Difficulty date: August 29, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N6993N
- Make and model: Cessna T210N
- Aircraft serial: 21063202
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEC631397
- Part serial: 4658905
- Condition: Separated
- Location: Engine
- Part time: 818 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOUD BANG ON CLIMBOUT.  RETURNED WITHOUT INCIDENT TO FIELD.  UPON EXAMINATION FOUND NR 4 CYLINDER HEAD SEPARATED FROM CYLINDER AT 5TH COOLING FIN ON HEAD.  ENGINE TSO AND CYLINDER TSN 817.6 HRS.  LAST COMPRESSION CHECK WAS AT 100 HR INSPECTION 19.2 HRS PRIOR WITH COMPRESSION 69/80.
